Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY)   WINTER 2006 , Volume 16 , Number 58/1 (MATHEMATICS ISSUE); Page(s) 19 To 25.
 
Paper: 

CRISP SOLUTION OF A GENERAL FUZZY LINEAR SYSTEM

 
 
Author(s):  ABBASBANDI S.*, EZATI R.
 
* DEPARTMENT OF MATHEMATICS, SCIENCE AND RESEARCH BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN, 14778, IRAN
 
Abstract: 
In this paper a method for solving a general fuzzy linear system with crisp solution is considered. We consider the method in special case when the elements of the coefficient matrix and the right hand side are trapezoidal fuzzy numbers. The method in detail is discussed and followed by theorem and illustrated by solving some examples.
 
Keyword(s): FUZZY SYSTEM OF LINEAR EQUATIONS, FUZZY NUMBER, TRAPEZOIDAL FUZZY NUMBER
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ABBASBANDI, S., & EZATI, R. (2006). CRISP SOLUTION OF A GENERAL FUZZY LINEAR SYSTEM. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY), 16(58/1 (MATHEMATICS ISSUE)), 19-25. https://www.sid.ir/en/journal/ViewPaper.aspx?id=106952



Vancouver: Copy

ABBASBANDI S., EZATI R.. CRISP SOLUTION OF A GENERAL FUZZY LINEAR SYSTEM. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY). 2006 [cited 2021December09];16(58/1 (MATHEMATICS ISSUE)):19-25. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=106952



IEEE: Copy

ABBASBANDI, S., EZATI, R., 2006. CRISP SOLUTION OF A GENERAL FUZZY LINEAR SYSTEM. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY), [online] 16(58/1 (MATHEMATICS ISSUE)), pp.19-25. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=106952.



 
 
Persian Abstract Yearly Visit 52
 
 
Latest on Blog
Enter SID Blog